# SDR UIEA2019082130532

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PNEUMATIC PRESSURE CONTROLLER AIR FILTER.  REPLACED THE AIR FILTER IAW AMM 36-11-19-004-027 & AMM 36-11-19-404-032. CONDITION CHECK NORMAL.
